It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Digestive Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-15-2008, 12:11 PM   #1
Newbie
(female)
 
Join Date: Mar 2008
Location: charleston, sc
Posts: 1
mkarl22 HB User
prevpac and excessive salivation

I started the prevpac as treatment for H. Pylori 10 days ago. I had endoscopy/ colonoscopy and was told I had gastritis for which I was having no symptoms. After starting prevpac I felt sort of lump in throat like I had to keep swallowing. Then a few days later started having excessive salivation. Is this normal? I am worried this might be something unrelated to the treatment. Thanks

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
increased salivation 400ex General Health 2 03-08-2009 01:25 PM
I am pregnant and having excessive salivation what can i do? valcedo Pregnancy 2 02-18-2008 08:36 AM
Excessive Salivation? daytonsmommy Trying to Conceive (TTC) 1 08-22-2006 11:19 AM
Excessive thirst. Kali Pregnancy 6 08-12-2005 04:04 PM
Prevpac wpmtc Digestive Disorders 6 06-20-2005 06:27 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:43 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!